# SDR TSAA0257052

- Difficulty date: February 25, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21719
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge Fitting
- Condition: Damaged
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED DAMAGED KRUEGER FLAP PER MM 57-56-42 DUE TO ELONGATED HINGE FITTING HOLES.  REMOVED AND REPLACED KRUEGER FLAP WITH A LOWER PART NR IAW ECO 3273.  AIRCRAFT RETURNED TO SERVICE.  (M)
